Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 673049, 5 pages
Research Article

Representing Smoothed Spectrum Estimate with the Cauchy Integral

Ming Li1,2

1School of Information Science & Technology, East China Normal University, No. 500, Dong-Chuan Road, Shanghai 200241, China
2Department of Computer and Information Science, University of Macau, Padre Tomas Pereira Avenue, Taipa, Macau, China

Received 1 October 2012; Accepted 20 November 2012

Academic Editor: Sheng-yong Chen

Copyright © 2012 Ming Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ming Li, “Representing Smoothed Spectrum Estimate with the Cauchy Integral,” Mathematical Problems in Engineering, vol. 2012, Article ID 673049, 5 pages, 2012.